RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 3  


Resonances in the scattering problem for a Sturm–Liouville operator
A. A. Arsen'ev
3
Counterexamples to the Specht problem
A. Ya. Belov
13
Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities
A. L. Gladkov
25
Riesz basis property of the system of eigenfunctions for a non-linear problem of Sturm–Liouville type
P. E. Zhidkov
43
Examples of explicit calculation of the inductive limit of a family of Lie algebras
R. S. Ismagilov
53
Asymptotic behaviour of the partition function
V. Yu. Protasov
65
Finite-dimensional limiting dynamics for dissipative parabolic equations
A. V. Romanov
99
Unique continuation of solutions of differential equations with weighted derivatives
N. A. Shananin
113
Examples of $T$-spaces with an infinite basis
V. V. Shchigolev
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019